• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Very Odd problem...Help Please...

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,750
Very Odd problem...Help Please...

daboxr
Junior Member

Registered: Mar 2002
Location:
Posts: 2
Very Odd problem...Help Please...
First off i love the board. I just kinda sit back and observe, but i got a problem now.
I have been bridging for 6 weeks with winny only at 20mg a day (i have kept all gains and dropped bf) and i am developing gyno.

How is this possible? I am using paperstrol which i have used before with great results.
I am planning on competing this summer so would perfer to stay on. Should i swich to anavar or primo?
Also just for the heck of it i started nolvadex even though i know that is just for estrogen related gyno.

Any opinions would be greatly appreciated.
Thanks



Report this post to a moderator | IP: Logged

05-12-2002 04:29 AM



rAJJIN
Senior Member

Registered: Jan 2002
Location: Missouri
Posts: 113
Re: Very Odd problem...Help Please...
Originally posted by daboxr
First off i love the board.
Should i swich to anavar or primo?
Also just for the heck of it i started nolvadex even though i know that is just for estrogen related gyno.

Didnt know there was anyother kind of gyno.



Report this post to a moderator | IP: Logged

05-12-2002 05:45 AM



BaldEagle
Junior Member

Registered: Mar 2002
Location:
Posts: 8
Re: Re: Very Odd problem...Help Please...

quote:
--------------------------------------------------------------------------------
Originally posted by rAJJIN
Originally posted by daboxr
First off i love the board.
Should i swich to anavar or primo?
Also just for the heck of it i started nolvadex even though i know that is just for estrogen related gyno.

Didnt know there was anyother kind of gyno.
--------------------------------------------------------------------------------



Progesterone related gyno as well.



Report this post to a moderator | IP: Logged

05-12-2002 05:18 PM



Paul Bunyan
Moderator

Registered: Oct 2001
Location:
Posts: 295
You need to take some kind of anti-e when you come off of a cycle. Winstrol isn't androgenic enough to block the estrogen rebound that you get from the aromatizing androgens like test and dbol.
PB



Report this post to a moderator | IP: Logged

05-12-2002 07:36 PM



rAJJIN
Senior Member

Registered: Jan 2002
Location: Missouri
Posts: 113
thats news to me, what the hell is progesterone?
thanks rAJJIN



Report this post to a moderator | IP: Logged

05-12-2002 11:48 PM



MikeS
Senior Member

Registered: Jan 2002
Location:
Posts: 159
Like Paul said, you will have a rebound of several hormones post cycle. Good ones drop (test), bad ones rise Estro/cortisol). Use an antiestro post cycle like clomid. Progesterone is also a female hormone. Certain AS have progesteronic activity-deca, tren, A50.
IMO this has more of a powerfully negative effect than estrogen side effects.



Report this post to a moderator | IP: Logged

05-14-2002 12:00 AM



Jethro Tull
Member

Registered: Jan 2002
Location: Montana
Posts: 75
AH.....GRASSHOPPER....IT ALL BECOMES CLEAR!
GOOD INFO FELLAS!



Report this post to a moderator | IP: Logged

05-14-2002 02:26 AM



rAJJIN
Senior Member

Registered: Jan 2002
Location: Missouri
Posts: 113
Wow
I agree, thanks MikeS



Report this post to a moderator | IP: Logged

05-14-2002 06:02 AM



George W. Bush
Junior Member

Registered: Jan 2002
Location:
Posts: 5
If you're developing gyno now it's from the drastic shift in your test/estrogen ratio coming off your cycle as others have pointed out. Stan converts to DHT not estrogen or progesterone so that's not the cause of your gyno sysmptoms, hairloss possibly but not likely at 20mg/day. You should have used some type of anti-E post cycle so go ahead and get on that ASAP.



Report this post to a moderator | IP: Logged

05-14-2002 06:53 AM



daboxr
Junior Member

Registered: Mar 2002
Location:
Posts: 2
thanks guys
Yeah the nolvadex worked like a charm. Gyno is all gone. It must have been all the estrogen built up from the test so it slowly formed into gyno.
Thanks bros.
Later



Report this post to a moderator | IP: Logged

05-15-2002 11:32 AM



Hadi
Junior Member

Registered: Apr 2002
Location:
Posts: 23
What do you mean "just for the hell of it"
1st of, thay Winny aint doing you any good. Not at that dosage after a cycle. Clean means clean Use antiaromatase drug during the cycle and nolvadex 20mg everyday when off the cycle for 30 days until you start again.

H
 

Staff online

Forum statistics

Total page views
503,020,996
Threads
123,575
Messages
2,358,104
Members
155,182
Latest member
VivianMcGee
Top